Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Had unprotected sex, have cramps, brown discharge, heavy bleeding, bloated, upset stomach. Negative HPT. Why?

Hi unprotected sex the day after my ovulation day April 1,2013 April 8 I started having cramps on April 12 I was having this light pink brownish discharge I thought my period was coming so use a tampon had to take out because it hurted so I used pad they never filled up the bleeding turn bright red so I thought my period was coming the flow never picked up this lasted for 5 days I thought this was an early period but my periods are always really heavy and this was light I have take 3 hpt all negative now I feel bloated tired loss of appetite & throw out the day I feel like I have an upset stomach
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Repeat the HPT 10 days after the due date. The symptoms you have seem to be due to pregnancy. Also the bleeding pattern you have could be due to implantation bleeding.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor